# SDR IPXA2020122463746

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 829
- Aircraft time: 20,765 hours, 13,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DIRTY SOCKS SMELL FROM PACK NR 2.  PEFORMED OPERATION TEST OF PACK NR 2, REF AMM 21-11-00 PB 0001 STEP 3(2).  RAN PACKS ORDER SMELL NO LONGER PRESENT.
